MAUDE Adverse Event Report: Siemens Medical Solutions USA, Inc. ACUSON S1000; System, Imaging, Pulsed Doppler, Ultrasonic

Siemens Medical Solutions USA, Inc. ACUSON S1000; System, Imaging, Pulsed Doppler, Ultrasonic
Model Number 10441701
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction

Brand Name
ACUSON S1000
Common Device Name
System, Imaging, Pulsed Doppler, Ultrasonic
Manufacturer (Section D)
Siemens Medical Solutions USA, Inc.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
Siemens Medical Solutions USA, Inc.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
+1(650)625-7209
MDR Report Key50904354
Report Number3023245-2026-00087
Device Sequence Number5853239
Product Code IYN
UDI-Device Identifier04056869002750
UDI-Public04056869002750
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10441701
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown